Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tremors in the leg due to medicines for high BP - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3177 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   after taking my BP medicine tenormin, i still get tremors in my left leg, please help
Doctor :   Since when is the problems
User :   I have high BP, sometimes it runs around 200/110
User :   The problems is since nearly 3-4 yers
User :   years
Doctor :   Ok
User :   I have chronic high blood pressure.
Doctor :   Did you follow up with doctor
Doctor :   about it
User :   I am a XXX, so you can explain and i will understand
Doctor :   Ok
Doctor :   Sure
Doctor :   The BP that you mention is something like malignant hypertension
User :   Yes i have followed up with my PCP
Doctor :   It should be slowly followed up
Doctor :   and reduced
Doctor :   I believe the tremors are not controlled
Doctor :   because of still high BP even on medicaiton
Doctor :   Even the medicine can cause increased tremors
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor